MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.30ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MIC; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.30ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MIC; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC33038
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2 - date of birth - the patients age was used to approximate the date of birth as (b)(6) 1982.Investigation summary: the complaint of leaks on item mc33038 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.The device history record for lot# was reviewed, and no non-conformities were found that would have led to the reported condition on the complaint.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.
 
Event or Problem Description
A complaint was received regarding a 7" (18 cm) appx 0.30ml, smallbore pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, luer lock, non-dehp tubing that experenced leakage.Report 1 of 2.Medwatch report #mw5166363 and mw5166364 received on 03-mar-2025 stated that when changed piv (peripheral intravenous line), j-loop flushed without issue.Put dressing on site was clean dry and intact.Noted pink drainage on one side of dressing, flushed again and noted scant drainage under dressing.Took dressing off, noted j-loop secure to iv catheter, unable to see where leaking was from.Changed j-loop, initial flush prior to attaching to patient, no leak noted.Attached to catheter, noted scant leak.Changed j-loop again without continued leaking.Both (j-loops) which leaked are from icu medical.Additional event information obtained from ufmw: the report was completed by a risk manager.Initial reporter asked to remain confidential.The date of this report was on 12-feb-2025 and the date of event was on (b)(6) 2025.The patient involved is a 43yr old male non-hispanic white.The suspect medical device is 7" (18 cm) appx 0.30ml, smallbore pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, luer lock, non-dehp tubing with list number mc33038 and lot number 14163930, common device name set, administration, intravascular with expiration date 01-jan-2029.Outcomes attributed to adverse event: required intervention.Operator of the device is a health professional.This is a single use device that was not reprocessed.The device is not available for evaluation.No combination product.Type of event is serious injury.Health effect with clinical code is 2686: fluid discharge.

Brand Name
7" (18 CM) APPX 0.30ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MIC
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21733432
Report Number9617594-2025-00596
Device Sequence Number8735017
Product Code FPA
UDI-Device Identifier00887709037281
UDI-Public(01)00887709037281(17)291001(10)14163930
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33038
Device Lot Number14163930
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Initial Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age43 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite